# SDR USAA2012071600021

- Difficulty date: June 27, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 27,539 hours, 21,059 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CORROSION AROUND 10 FASTENER HOLE ON FLOOR PANEL 221PF BETWEEN FR12 TO FR16 & BETWEEN -Y294 TO -Y1795.  REPLACED FLOOR PANEL 221PF.  INSTALLATION ACCOMPLISHED ON JOB CARD 26C22053014.
